MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG SAFELIGHT FIBER OPTIC CABLE WITH ADVANCED IMAGING MODALITY 5 MM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE FG SAFELIGHT FIBER OPTIC CABLE WITH ADVANCED IMAGING MODALITY 5 MM; CONFOCAL OPTICAL IMAGING
Catalog Number 0233050400
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that burn occurred on light cord, during procedure.Power was not on and device had been off for some time.And there was smoke in the room.Procedure completed using robotic procedure.
 
Additional Manufacturer Narrative
Three attempts were made to retrieve the device for evaluation but the device was not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: too much heat.Probable root cause: reed switch assembly malfunction.Use error.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
FG SAFELIGHT FIBER OPTIC CABLE WITH ADVANCED IMAGING MODALITY 5 MM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23619840
Report Number0002936485-2025-00935
Device Sequence Number21374902
Product Code OWN
UDI-Device Identifier07613327462777
UDI-Public07613327462777
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0233050400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer01/31/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown